D441 • PHARMACOLOGY • OBJECTIVE ASSESSMENT
EXAMINATION NOTICE
• Read each question carefully before selecting or entering your answer.
• For calculation items, enter the numerical value as instructed.
• Follow all institutional examination and academic-integrity requirements.
Assessment Type Objective Assessment
Course / Code Pharmacology • D441
Candidate Name ________________________________
Date / Time ________________________________
INTERNATIONAL UNIVERSITY
D441
PHARMACOLOGY
OBJECTIVE ASSESSMENT EXAM
CONFIDENTIAL ASSESSMENT • D441 PHARMACOLOGY | 1
,D441 • PHARMACOLOGY • OBJECTIVE ASSESSMENT
1. A female client starts a new prescription, oxybutynin, for
symptoms of an overactive bladder. The client tells the
nurse that she is training to run in a half-marathon. Which
instruction should the nurse emphasize?
A. Avoid crowds to help prevent acquiring infections.
B. Take measures to avoid dehydration and over-heating.
C. Wear padding to protect from bruising if a fall occurs.
D. Keep skin and eyes covered to protect from sun injury.: B. Take measures to avoid
dehydration and over-heating
2. male client is admitted for observation because he is
reporting progres-sively increasing fatigue over the past
month and a brief episode of dizziness that occurred today.
He has a history of heartburn and indigestion that he self-
treats with ibuprofen and antacids. Which assessment finding
should the nurse report immediately to the healthcare
provider?
Reference Ranges:
Hemoglobin [14 to 18 g/dL (8.7 to 11.2 mmol/L)]
CONFIDENTIAL ASSESSMENT • D441 PHARMACOLOGY | 2
, D441 • PHARMACOLOGY • OBJECTIVE ASSESSMENT
Hematocrit [42% to 52% (0.42 to 0.52 volume fraction)]
Gastric pH [1.5 to 3.5]
A. Hematocrit 42% (0.42 volume fraction).
B. Gastric pH 2.0.
C. Positive guaiac of stool.
D. Hemoglobin 13 g/dL (8.07 mmol/L).: B. Gastric pH 2.0.
3. A client with benign prostatic hyperplasia receives a new
prescription of tamsulosin. Which intervention should the
nurse perform to monitor for an adverse reaction?
A. Perform a bladder scan.
B. Monitor blood pressure.
C. Obtain daily weights.
D. Assess urine output.: B. Monitor blood pressure.
4. The nurse is providing discharge instructions to a client
who has been pre-scribed gabapentin 300 mg by mouth (PO)
three times a day for postherpetic neuralgia. Which
symptom should the nurse tell the client to report to the
healthcare provider,
A. Photosensitivity.
B. Gastric Irritation.
C. Sexual dysfunction.
D. Rapid weight gain.: D. Rapid weight gain.
5. The nurse is providing discharge instructions to a client
who has been pre-scribed gabapentin 300 mg by mouth (PO)
three times a day for postherpetic neuralgia. Which
symptom should the nurse tell the client to report to the
healthcare provider,
A. Rinsing the mouth with water should be done after each
use.
B. To mask taste of the medication, inhaler can be used during
meal
C. Caffeinated beverages should be limited to two cups per
CONFIDENTIAL ASSESSMENT • D441 PHARMACOLOGY | 3
EXAMINATION NOTICE
• Read each question carefully before selecting or entering your answer.
• For calculation items, enter the numerical value as instructed.
• Follow all institutional examination and academic-integrity requirements.
Assessment Type Objective Assessment
Course / Code Pharmacology • D441
Candidate Name ________________________________
Date / Time ________________________________
INTERNATIONAL UNIVERSITY
D441
PHARMACOLOGY
OBJECTIVE ASSESSMENT EXAM
CONFIDENTIAL ASSESSMENT • D441 PHARMACOLOGY | 1
,D441 • PHARMACOLOGY • OBJECTIVE ASSESSMENT
1. A female client starts a new prescription, oxybutynin, for
symptoms of an overactive bladder. The client tells the
nurse that she is training to run in a half-marathon. Which
instruction should the nurse emphasize?
A. Avoid crowds to help prevent acquiring infections.
B. Take measures to avoid dehydration and over-heating.
C. Wear padding to protect from bruising if a fall occurs.
D. Keep skin and eyes covered to protect from sun injury.: B. Take measures to avoid
dehydration and over-heating
2. male client is admitted for observation because he is
reporting progres-sively increasing fatigue over the past
month and a brief episode of dizziness that occurred today.
He has a history of heartburn and indigestion that he self-
treats with ibuprofen and antacids. Which assessment finding
should the nurse report immediately to the healthcare
provider?
Reference Ranges:
Hemoglobin [14 to 18 g/dL (8.7 to 11.2 mmol/L)]
CONFIDENTIAL ASSESSMENT • D441 PHARMACOLOGY | 2
, D441 • PHARMACOLOGY • OBJECTIVE ASSESSMENT
Hematocrit [42% to 52% (0.42 to 0.52 volume fraction)]
Gastric pH [1.5 to 3.5]
A. Hematocrit 42% (0.42 volume fraction).
B. Gastric pH 2.0.
C. Positive guaiac of stool.
D. Hemoglobin 13 g/dL (8.07 mmol/L).: B. Gastric pH 2.0.
3. A client with benign prostatic hyperplasia receives a new
prescription of tamsulosin. Which intervention should the
nurse perform to monitor for an adverse reaction?
A. Perform a bladder scan.
B. Monitor blood pressure.
C. Obtain daily weights.
D. Assess urine output.: B. Monitor blood pressure.
4. The nurse is providing discharge instructions to a client
who has been pre-scribed gabapentin 300 mg by mouth (PO)
three times a day for postherpetic neuralgia. Which
symptom should the nurse tell the client to report to the
healthcare provider,
A. Photosensitivity.
B. Gastric Irritation.
C. Sexual dysfunction.
D. Rapid weight gain.: D. Rapid weight gain.
5. The nurse is providing discharge instructions to a client
who has been pre-scribed gabapentin 300 mg by mouth (PO)
three times a day for postherpetic neuralgia. Which
symptom should the nurse tell the client to report to the
healthcare provider,
A. Rinsing the mouth with water should be done after each
use.
B. To mask taste of the medication, inhaler can be used during
meal
C. Caffeinated beverages should be limited to two cups per
CONFIDENTIAL ASSESSMENT • D441 PHARMACOLOGY | 3